# SDR NSVA200600145

- Difficulty date: September 17, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N294CJ
- Make and model: Saab 340B
- Aircraft serial: 294
- Aircraft time: 31,405 hours, 34,475 cycles
- System (JASC): 2770 · Gust Lock Damper System
- Part: Warning Switch
- Part number: MS2534481
- Condition: Failed
- Location: Gust Lock
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PRIOR TO TAKEOFF (T/O INHIBIT) GUST LOCK LIGHT ILLUMINATED.  LIGHT ALSO CAME ON WHEN GUST LOCK IS DIS-ENGAGED.  INSPECTED GUST LOCK AND INDICATION SYSTEM FOUND DISCREPANCY TO BE INDICATION.  MX PERFORMED GUST LOCK DIS-ENGAGED AND DEACTIVATED IN THAT POSITION, CONNECTOR DISCONNECTED AND CB COLLARED.  VISUALLY VERIFIED GUST LOCK DIS-ENGAGED AND DE-ACTIVATED.  FOUND RUDDER GUST LOCK WARNING SWITCH BAD.  REMOVED AND REPLACED THE WARNING SWITCH IAW SWM 27-70-00.  OPS CK GOOD P/N MS253448-1.
